# SDR SIMA982855

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detectors
- Part number: P990431N
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAY - FLT 4313 - BAGGAGE SMOKE WARNING CAME ON IN-FLIGHT.  DEFERRED BAGGAGE SMOKE WARNING SYSTEM PER MEL 26-13.  REMOVED AND REPLACED BOTH BAGGAGE SMOKE DETECTOR SENSORS.  OPERATIONAL CHECKED GOOD.  MEL CLEARED.  REF:  OPERATOR CONTROL NR 99ZZZX___. (X)
